# SDR ANCF9801

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Defective
- Location: C-Hyd Qty Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOG/CCS - FLT 078 - INITIATING TAKEOFF ROLL, C-SYSTEM HYDRAULIC QUANTITY INDICATOR, ZERO.  REJECTED TAKEOFF AT 65 KNOTS.  HYDRAULIC OIL LEVEL WAS CHECKED, FOUND NORMAL.  FOUND DEFECTIVE TRANSMITTER CONNECTOR.  (X)
